Un teorema de convergencia con aplicación a la inferencia bayesiana.

Título inglés A convergence theorem with application to Bayesian inference.
Título español Un teorema de convergencia con aplicación a la inferencia bayesiana.
Autor/es Gómez Sánchez-Manzano, Eusebio
Organización Dep. Estad. Inv. Oper. Fac. Mat. Univ. Complutense Madrid, Madrid, España
Revista 0213-8190
Publicación 1986, 1 (1): 30-41, 2 Ref.
Tipo de documento articulo
Idioma Español
Resumen inglés A theorem is proved showing that, assuming some boundary conditions, the following hypotheses:

1. {Xn} is a sequence of continuous random variables which approaches in probability to a numerical sequence {an},
2. {Yn} is another sequence of random variables such that, for all n, the density function of Yn is proportional to the product of the density of Xn by another density not depending on n,

lead to the fact that the random sequence {Yn} also approaches in probability to {an}.
We also show some related theorems as well as its application to the Bayesian inference.
Clasificación UNESCO 120908
Palabras clave español Inferencia bayesiana ; Convergencia en probabilidad
Código Z-Math Zbl 0654.62031
Icono pdf Acceso al artículo completo